# SDR SWAA074754

- Difficulty date: September 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 12,025 hours, 6,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022607
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT MID CABIN.  FOUND LOOSE CONNECTOR.  SECURED CONNECTOR PER MM.
